# SDR IPXA2024012322940

- Difficulty date: January 8, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,499 hours, 21,249 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T2380482
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - CRACK - BEAM, NO.2 NACELLE AFT LOWER FAIRING L/H UPPER UNDER THE 4TH LATCH FITTING AT NAC STA 373 (REPLACE). 1. REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV. 88. 2. INSTALL NEW PARTS I.A.W SRM 51-40-02-0G REV. 88. AND BOEING SERVICE BULLETIN 767-54-0109 REV. 2 AND BOEING DWG NO. 313T2303 SH. 25 REV. A AND BOEING DWG NO. 313T2303 SH. 26 REV. A AND BOEING DWG NO. 313T2303 SH. 27 REV. A AND BOEING DWG NO. 313T2303 SH. 28 REV. A. REVIEWED
